Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Disjoint open subsets of $ \beta X_X$


Authors: W. W. Comfort and Hugh Gordon
Journal: Trans. Amer. Math. Soc. 111 (1964), 513-520
MSC: Primary 54.53
MathSciNet review: 0163280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163280-9
Article copyright: © Copyright 1964 American Mathematical Society